# SDR TWAA9803815

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE, CRACKS WERE INDICATED AT THE TWO FORWARD HOELS AT BS 760L STRINGER 18 IND IS AT 6 AND 12 O'CLOCK POS IN HOLES.  REPAIRED PER SERVICE BULLETING 727-57-0112 AND ARA 11403.  (M)
